Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 6, Issue 5

Open AccessArticle
Notes on a Double Inequality for Ratios of any Two Neighbouring Non-zero Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 129-131. DOI: 10.12691/tjant-6-5-1
Pub. Date: October 27, 2018Views: 1350Downloads: 920
Open AccessArticle
Fixed Point of Surface Transformation and a Fixed Point Theorem for Triangular Surface Mapping
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 132-135. DOI: 10.12691/tjant-6-5-2
Pub. Date: October 27, 2018Views: 1408Downloads: 1050
Open AccessArticle
Some Hypergeometric Generating Relations Motivated by the Work of Srivastava and Their Generalizations
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 136-147. DOI: 10.12691/tjant-6-5-3
Pub. Date: October 27, 2018Views: 1229Downloads: 860
Open AccessErratum
Corrigendum to “On Irresolute-Topological Vector Spaces”
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 148-148. DOI: 10.12691/tjant-6-5-4
Pub. Date: October 27, 2018Views: 1329Downloads: 947
Open AccessArticle
Transitivity and Minimality of Sets
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 149-151. DOI: 10.12691/tjant-6-5-5
Pub. Date: October 27, 2018Views: 930Downloads: 665